Convergence theorems of multi-step iteration process for a finite family of asymptotically quasi-nonexpansive type mappings in convex metric spaces
Novi Sad Journal of Mathematics, Tome 41 (2011) no. 2
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_2011_41_2a_1,
author = {Gurucharan Singh Saluja},
title = {Convergence theorems of multi-step iteration process for a finite family of asymptotically quasi-nonexpansive type mappings in convex metric spaces},
journal = {Novi Sad Journal of Mathematics},
pages = {17-27},
year = {2011},
volume = {41},
number = {2},
url = {http://geodesic.mathdoc.fr/item/NSJOM_2011_41_2a_1/}
}
TY - JOUR AU - Gurucharan Singh Saluja TI - Convergence theorems of multi-step iteration process for a finite family of asymptotically quasi-nonexpansive type mappings in convex metric spaces JO - Novi Sad Journal of Mathematics PY - 2011 SP - 17 EP - 27 VL - 41 IS - 2 UR - http://geodesic.mathdoc.fr/item/NSJOM_2011_41_2a_1/ ID - NSJOM_2011_41_2a_1 ER -
%0 Journal Article %A Gurucharan Singh Saluja %T Convergence theorems of multi-step iteration process for a finite family of asymptotically quasi-nonexpansive type mappings in convex metric spaces %J Novi Sad Journal of Mathematics %D 2011 %P 17-27 %V 41 %N 2 %U http://geodesic.mathdoc.fr/item/NSJOM_2011_41_2a_1/ %F NSJOM_2011_41_2a_1
Gurucharan Singh Saluja. Convergence theorems of multi-step iteration process for a finite family of asymptotically quasi-nonexpansive type mappings in convex metric spaces. Novi Sad Journal of Mathematics, Tome 41 (2011) no. 2. http://geodesic.mathdoc.fr/item/NSJOM_2011_41_2a_1/